教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Existence and uniqueness of rigidly rotating spiral waves by a wave front interaction model
學年101
學期1
出版(發表)日期2012/10/01
作品名稱Existence and uniqueness of rigidly rotating spiral waves by a wave front interaction model
作品名稱(其他語言)
著者Chen, Yan-Yu; Guo, Jong-Shenq; Hirokazu Ninomiya
單位淡江大學數學學系
出版者Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數Physica D: Nonlinear Phenomena 241(20), pp.1758-1766
摘要We study the spiral wave in an unbounded excitable medium from the wave front interaction model derived by Zykov in 2009. This model consists of two systems of ordinary differential equations that describe the wave front and the wave back, respectively. First, we derive some properties of the back by the shooting argument and the comparison principle. Next we show the global existence of the solution of the back. Then we study its asymptotic behavior at infinity. Finally, we prove the uniqueness of the solution.
關鍵字
語言英文(美國)
ISSN0167-2789
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!